# SDR SWAA2022092950216

- Difficulty date: September 4, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA 2022-486066 /
